I keep getting little puss bumps like pimples on my legs during the time of my period. Instead of getting it, I get the pimples on my legs. Is it because of the Mirena or is it something else?
I haven't heard anybody experience the sort of symptoms you are describing. None of the reviews mention anything about rashes, etc. while they have their period. Please see your doctor when you have one of these episodes.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have like 3 little bumps down on my private area and I wanna know what it is. I know it isnt warts
Posted 15 Aug 2010 • 2 answers
Posted 13 Feb 2011 • 1 answer
Posted 20 Mar 2012 • 2 answers
Posted 22 Oct 2012 • 5 answers
Posted 16 Nov 2014 • 1 answer